# SDR DHL2001740C19

- Difficulty date: January 11, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK FWD FAIRING CRACKED IN 2 PLACES.  REPAIRED TRACK FAIRING PER B727 SRM 51-30-2.  SIZE OF MATERIAL 19 X 2 INCHES.
